# SDR QXEA200701598

- Difficulty date: October 21, 2007
- Submitted: October 24, 2007
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 15,456 hours, 15,348 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

BOI FLIGHT NR 2403: AIRCRAFT CLIMBED-OUT UNPRESSURIZED TO 10,000 FT.  AFTER 5 MINUTES THERE WAS A THUD FROM THE FWD CABIN AND THE AIRCRAFT PRESSURIZED RAPIDLY.  REST OF FLIGHT WAS NORMAL.  MAINTENANCE PERFORMED OPS CHECK OF PRESSURE CONTROL IN MANUAL MODE IAW MM TASK 21-31-00-710-803.  OPS CHECK GOOD.  PERFORMED FUNCTIONAL CHECK OF PRESSURE CONTROL IAW MM TASK 21-31-00-720-801.  OPS CHECK GOOD.  VERIFIED CLEANLINESS OF FWD SAFETY VALVE, NO DEFECTS NOTED.  DUE TO TEMP AND WEATHER, SUSPECT ICE.   VERIFIED MCD AND AFT CARGO DOOR SEALS FOR LEAKS, NO DEFECTS NOTED.  INTERROGATED CDS PRESSURIZATION WITH NO FAULTS FOUND.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
